# SDR BDHA9500004

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC249
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Circuit Breaker
- Part number: 727421
- Condition: Malfunctioned
- Location: Lt Buss
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

MSP - FLT 447 - CREW REPORTED THE LT ARTIFICAL HORIZON WOULD NOT PULL THE FLAG ON PREFLIGHT CHECK.  THE CIRCUIT BREAKER WAS CYCLED AND ALL INDICATIONS WERE NORMAL.  THE CIRCUIT BREAKER WAS REPLACED AND ACFT WAS RELEASED.  (W)
